| Model Number |
GB2110X15B |
| Medical Device Problem Codes |
Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a "ventilator inop" condition involving a trilogy evo device in great britain while the device was reported to be in patient use.No patient harm or injury was reported.During in-process evaluation at a third-party service center, the device error log could not be retrieved.Diagnostic testing was performed using a known-good ("gold") system printed circuit assembly (pca), and the "ventilator service required" message was not observed during testing.Based on these findings, replacement of the device's system pca was recommended.Additionally, the air foam inlet filter and particulate filter were identified for replacement in accordance with the preventive maintenance procedure.The device is out of warranty and is currently awaiting customer approval for repair.A final report is being submitted.If additional information becomes available following completion of the device repair that impacts the investigation findings or medical device reporting determination, a supplemental report will be submitted.
Additional Manufacturer Narrative
The reported allegation of "vent inop" is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.